The Michigan Mathematical Journal

Two extension theorems of Hartogs-Chirka type involving continuous multifunctions

Purvi Gupta

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 60, Issue 3 (2011), 675-685.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1320763054

Digital Object Identifier
doi:10.1307/mmj/1320763054

Mathematical Reviews number (MathSciNet)
MR2861094

Zentralblatt MATH identifier
1233.32010

Subjects
Primary: 32D15: Continuation of analytic objects

Citation

Gupta, Purvi. Two extension theorems of Hartogs-Chirka type involving continuous multifunctions. Michigan Math. J. 60 (2011), no. 3, 675--685. doi:10.1307/mmj/1320763054. https://projecteuclid.org/euclid.mmj/1320763054


Export citation

References

  • D. Barrett and G. Bharali, The role of Fourier modes in extension theorems of Hartogs–Chirka type, Math. Z. 249 (2005), 883–901.
  • G. Bharali, Some generalizations of Chirka's extension theorem, Proc. Amer. Math. Soc. 129 (2001), 3665–3669.
  • M. Černe and M. Flores, Some remarks on Hartogs' extension lemma, Proc. Amer. Math. Soc. 138 (2010), 3603–3608.
  • E. M. Chirka, The generalized Hartogs lemma and the non-linear $\bar\partial$-equation, Complex analysis in modern mathematics, pp. 19–31, FAZIS, Moscow, 2001.
  • E. M. Chirka and J.-P. Rosay, Remarks on the proof of a generalised Hartogs lemma, Ann. Polon. Math. 70 (1998), 43–47.
  • E. M. Chirka and E. L. Stout, A Kontinuitätssatz, Topics in complex analysis (Warsaw, 1992), Banach Center Publ., 31, pp. 143–150, Polish Acad. Sci, Warsaw, 1995.
  • W. Koppelman, The Riemann–Hilbert problem for finite Riemannian surfaces, Comm. Pure Appl. Math. 12 (1959), 13–35.
  • R. Narasimhan, Several complex variables, Univ. Chicago Press, 1971.
  • J.-P. Rosay, A counterexample related to Hartogs' phenomenon (A question by E. Chirka), Michigan Math. J. 45 (1998), 529–535.